# SDR HALA0700060

- Difficulty date: February 24, 2007
- Submitted: February 27, 2007
- Operation: Air carrier
- Aircraft: N584HA
- Make and model: Boeing 767-300
- Aircraft serial: 24258
- Aircraft time: 79,210 hours, 15,298 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Unknown
- Condition: Unknown
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, APU WILL NOT START.  BITE CHECKED ECU, NORMAL SHUTDOWN NOTED.  NO DATA PREVIOUS STARTS.  CLEARED AND STARTED APU.  OPS CHECK GOOD.  VERIFIED START SWITCH OPERATES NORMALLY W/NO DEFECT NOTED.
